Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i was just prescribed retin a micro .o4% and am really wondering if it fades red marks. I've used it in the past and had the dreaded initial breakout and all the side effects which lasted about 4 weeks. I'm back on retin a micro, to try and help fade my red marks but i'm just wondering if it really is worth another initial breakout to fade those marks. Does it really help? I have those red marks that are bright red and look like blood coming to close to the surface of my skin. Will it help these marks? i don't think these marks are Post inflammatory hyperpigmentation because they aren't really brown and aren't raised, they are actually more part of shallow scarring from pitted scars. Will it help with these scars and red marks? i want to know if anyone had true success with retin a micro and fading their red marks. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×